Acta Mathematica Hungarica

, Volume 48, Issue 1–2, pp 109–115 | Cite as

On the asymptotic regularity of nonexpansive mappings

  • Do Ba Khang


Nonexpansive Mapping Asymptotic Regularity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    C. Berge,Espaces topologiques — fonctions multivoques, Dunod (Paris, 1966).Google Scholar
  2. [2]
    F. E. Browder—W. V. Petryshyn, The solution by iteration of nonlinear functional equations in Banach spaces,Bull. Amer. Math. Soc.,72 (1966).Google Scholar
  3. [3]
    N. Dunford—J. T. Schwartz,Linear operators, Part I: General theory, Interscience (New York, 1957).Google Scholar
  4. [4]
    S. Ishikawa, Fixed points and iterations of a nonexpansive mapping in a Banach space,Proc. Amer. Math. Soc.,59 (1976).Google Scholar
  5. [5]
    L. D. Muu—D. B. Khang, On the strong convergence of the proximal point algorithm,Acta Math. Vietnamica (to appear).Google Scholar
  6. [6]
    S. B. Nadler, Multi-valued contraction mappings,Pacific J. Math.,73 (1969).Google Scholar
  7. [7]
    Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings,Bull. Amer. Math. Soc.,73 (1967).Google Scholar
  8. [8]
    T. Rockafellar, Monotone operators and the proximal point algorithm,SIAM J. Control. 14 (1976).Google Scholar

Copyright information

© Akadémiai Kiadó 1986

Authors and Affiliations

  • Do Ba Khang
    • 1
  1. 1.Institute of MathematicsHanoiVietNam

Personalised recommendations